| Model Number |
REXM3-30A |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Peeled/Delaminated (1454); Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide correction to the following fields: d4 - model number and primary unique device identification (udi) number.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.New information added to the following fields: h3 and h6.Corrected field: h6 - medical device problem code (1454 - peeled / delaminated changed to 4013 - sharp edges).A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that the tip of the scope was found to be burnt and sharp occurred due to improper handling of the device.The event can be detected and prevented by handling the device in accordance with the following instructions for use: study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects;" "keep the distal tip of any electrode, probe, laser fiber, or other ancillary device in the field of view at all times when active ( page 4).Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer's contact information and facility registration number.The facility registration number is 3011050570.
Event or Problem Description
It was observed during the device inspection, that the foroblique telescope exhibited a burnt/sharp tip, as a piece of metal was peeling from the tip.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.